# SDR ASAA2016010514661

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,416 hours, 4,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727i-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL IS CORRODED FROM BS 727I TO BS 767. ACFT GROUNDED.  ACCOMPLISHED BLENDOUT OF CORRODED AREA AT THE AFT CARGO COMPARTMENT RT ZEE CHANNEL SIDEPLATE FROM BS 727I TO BS 767 IAW SRM 51-10-02 ORIGINAL MATERIAL .040 REMAINING : .034" MATERIAL LOSS .006" DAMAGE WAS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103, DET D REMOVED DAMAGE AND ACCOMPLISHED SIDEPLATE REPAIR FROM BS727J+9 TO BS 767, RBL 21.0 IAW SRM 53-00-53-2R-5, REPAIR 5 ALODINE , PRIMER AND CIC TO REPAIR PARTS AND REPAIR AREA IAW SRM 51-20-01.
